# SDR COMA2009051290008

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 4,167 hours, 2,610 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG670800053
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CHS TO ATL RECEIVED LEFT BLEED DUCT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO CHS LANDED SAFELY.  REMOVED AND REPLACED LEFT BLEED TEMP SENSOR.
